Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 3, Pages 557-564
http://dx.doi.org/10.1155/S0161171293000687

Generic submanifolds of a locally conformal Kaehler manifold-II

1Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia, New Delhi 110 025, India
2Department of Mathematics, Faculty of Science, Niigata University, Niigata 950-21, Japan

Received 6 March 1991; Revised 8 August 1991

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Hasan Shahid and Kouei Sekigawa, “Generic submanifolds of a locally conformal Kaehler manifold-II,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 557-564, 1993. https://doi.org/10.1155/S0161171293000687.